Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Loosing Weight While On Atripla

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Should I be concern about loosing weight?

Dear Dr. Nelson,I'm 22 years old, 5'7 180lbs that I know I've maintained and on medication. Atripla to be exact. My last doctors appointment was on 6-11-08, and my cd4 count came up and is now 379 @ 27% from 373 @ 22%, and a viral...
Nelson Vergel, B.S.Ch.E., M.B.A.

Response from Nelson Vergel, B.S.Ch.E., M.B.A.

Program for Wellness Restoration
Let's try to do something quick and easy for your nausea and diarrhea before you see the doctor on your next visit:1- Drink ginger tea three times a day. This should help you with your nausea. If not, talk to your doctor about medications like... Read more »

Loosing weight

Dear Doc,I am from India, I am on Forstavir-3 (it is same as Atripla) from last one year, when I... Read more »

Atripla and Weight loss

Hi Dr I am a South African and I was diagnosed in March and immediately started my treatment of... Read more »
Articles
Mind/Body Medical Institute

Ten Tips for Weight Loss

When we decide it's time to make a change to our bodies, we often take different routes. Some of us want to lose weight, some want to increase/or start exercising, and some just want to just get back on track with eating healthy. No matter the... Read more »
Test Positive Aware Network

Treating Unintentional Weight Loss Nutrition Options: An Important Piece of the HIV Puzzle

Unintentional weight loss has long been recognized as a reason for concern in people living with HIV/AIDS (PLWHA). Both studies and experience have helped us to understand that unintentional weight loss can be a signal of a potential secondary... Read more »
TheBody.com

Hot Topics: Terrified of Treatment (and Disclosure); Exercise Advice; Atripla and Pregnancy; and More

Hot Topics at TheBody.com's "Ask the Experts" Forums, November 18, 2014 November 18, 2014 Visit the Forums Read Past Email Newsletters Change/Update Subscription   Just Diagnosed and Terrified of Meds -- and My... Read more »
TheBody.com

Hot Topics: Healthy Weight Gain; Supplements; CROI 2014 Preview; Drug Holidays; and More

Hot Topics: Healthy Weight Gain; Supplements; CROI 2014 Preview; Drug Holidays; and More February 19, 2014 Visit the Forums Read Past Email Newsletters Change/Update Subscription Living With HIV/AIDS Mixed-Status... Read more »
Connect With Others

Off Zyprexa--Loosing Too Much Weight

Posted by AphasiaNista, 1 Reply
I been taking Zyprexa for the last two years. But now psycho-pharmacologist is weaning me off of it. I never weighed that much in the first place. And now I'm down to 131lbs. I'm on Truvada and Kaletra, and Mepron for PCP. I have no body fat at... Read more »

Atripla and weight gain

Posted by mimilove, 2 Replies
I have been reading a lot of posts about Atripla and weight gain and the same info keeps coming back that Atripla does not cause weight gain. Well, I feel this is false information because a lot of hivers claim the same condition of weight gain... Read more »

Atripla & Weight Gain

Posted by Choosing2Liv, 4 Replies
I've searched the forums and found posts dealing with the wild dreams, excessive nausea and irritating itching brought on by Atripla. However, I have not been able to find any posts on what folks have done to combat the additional weight gain... Read more »

Loosing Body Fat

Posted by TwinsDad, 3 Replies
Hello Group,

I was infected 5 months ago and I have been noticing that I am loosing a lot of body fat. My hands and legs have been loosing a lot of fat. I didn't get any stomach symptoms, just headeaches and night sweats, mild fever during sero... Read more »